Lithuanian Mathematical Journal

, Volume 37, Issue 1, pp 29–37 | Cite as

Integral representations of solutions of some partial differential equations

  • A. Janušauskas


Initial Data Cauchy Problem Integral Representation Hyperbolic Equation Straight Line Passing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Janušauskas, Dependence of the domain of regularity of a solution of the Cauchy problem on the domain of holomorphy of the initial data,Russian Acad. Sci. Dokl. Math.,50, 321–324 (1995).MathSciNetGoogle Scholar
  2. 2.
    A. Janušauskas,Analytical Theory of Elliptical Equations [in Russian], Nauka, Novosibirsk (1979).Google Scholar
  3. 3.
    R. Courant and D. Hilbert,Methods of Mathematical Physics, Interscience, New York (1935, 1962).Google Scholar
  4. 4.
    I. S. Gradshtein and I. M. Ryzhik,Tables of Integrals, Sums, and Products [in Russian], Nauka, Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. Janušauskas

There are no affiliations available

Personalised recommendations